Friday, April 11, 2008

Speed Pharm and Crap I've been neglecting to post comments! 

Ok, I realize how long it's been since I've blogged. I won't make excuses, so there.

So, to start off this post I just discovered I've missed about a years worth of comments. I forgot that I changed the settings to moderate so I have to approve each post. Oops! My bad. So, I sheepishly offer any readers I have left (all two of you) my apologies. I wasn't ignoring you on purpose, well maybe some of you but that's only because you owe me money. You know who you are.

Now, on to the latest. Lets see...any new symptoms? Yup. I'm having trouble going down stairs. My legs can't seem to support me that well. I am fine with going up stair however. I am not fat, ok? And, I know what you might be thinking, "Maybe if you just exercised more. Or maybe if you lost weight. Or maybe if you did more weight/strength training." Well, no offense but maybe you're really wrong and need to shut the fuck up. I have been working out regularly and take good care of myself. It's called MS, get used to it. Do I sound bitter and angry? Good, cuz I am.

I wanna go to a concert this summer, a six hour concert called Rock the Garden, and all I can think about is not how much fun I'm going to have but how the hell am I going to stand for even an hour of the show let alone a few. I can't stay for the entire thing, I've got a wedding that night too. So then I start thinking, maybe I'll take a wheelchair but then today at work I saw this cute guy in a wheelchair but all I could see was that wheelchair even though he was all makin eyes at me and stuff. I couldn't have flirted anyway because I was at work, working, surrounded by co-workers and besides it's at a hospital, you just can't hit on cute wheelchair bound guys in a hospital, it's just so, so, oh what's the word, creepy.

The second new thing is that I broke down and got my prescription for anti-fatigue meds filled. It's a meth type drug, feels a lot like Ritalin. I miss Rebif. I feel too speedy on this new stuff and I'm having trouble getting to sleep. Yeah, that's helping me stay awake at work, NOT! I actually laughed out loud when I read the possible side effects - fatigue, depression, uncontrollable crying, muscle twitches and uncontrolled speech including Tourettes! Oh if only I could use that as an excuse, "Fuck, mouse turd, suck on this sphincter face! Sorry, can't be helped, it's my medication." I wonder if I could convince my boss that it only manifests itself when I'm writing e-mails. Hmmmm....

One of the more disturbing "possible" side effects of this drug is a total break with reality. What if that happened? Would I regain my sanity once I stopped taking it? How would I know if I was going nuts? I live with two dogs and a talking parrot, not the best companions for monitoring the Crazy-O-Meter. My co-workers already eye me with deep suspicion and mistrust. Would my friends be able to tell? I suppose if I started wearing bologna for hats and talking non-sense about a skinny black man becoming president they might check me in, but then again maybe not.

Comments: Post a Comment

This page is powered by Blogger. Isn't yours?

Free Web Counter
Free Counters